# SDR 4DPA2025012200001

- Difficulty date: January 22, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N915JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 41,865 hours, 33,021 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: No Discrepancy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TASK 27-12-01-720-001-A04 AILERON DAMPER ACTUATOR FUNCTION CHECK DISCOVERED OVERDUE. HAD CREW RETURN TO BURBANK. CORR ACTION MX COMPLETED FNC CHECK NO DEFECTS NOTED AND VDRP BEING FILED.
